# SDR 99ZZZX2377

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N444AW
- Make and model: Bbavia 8GCBC
- Aircraft serial: 37395
- Engine: Lyc O360C1E
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Bent
- Location: Magneo
- Part time: 458 hours
- Component: Slick, 4371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W MAGNETO 500-HOUR INSPECTION AT AN ANNUAL, A BENT RIVET WAS FOUND ON LEFT MAGNETO IMPULSE COUPLING PAWL.  GAP EXCEEDED 0.150 INCH.
